# SDR CHQA20140810243

- Difficulty date: August 10, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 26,167 hours, 23,426 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,559 hours, 21,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14528364005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RT SIDE OMEGA BEAM SUPPORT AT FRAME 47 & 48 WAS FOUND TO BE CRACKED.  THE RT OMEGA BEAM SUPPORT WAS REPLACED IAW SRM 51-40-02.
